Osaka Mathematical Journal

Note on lattice-isomorphisms between Abelian groups and non-Abelian groups

Shoji Sato

Full-text: Open access

Article information

Source
Osaka Math. J., Volume 3, Number 2 (1951), 215-220.

Dates
First available in Project Euclid: 21 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200929249

Mathematical Reviews number (MathSciNet)
MR0045113

Zentralblatt MATH identifier
0044.01104

Subjects
Primary: 20.0X

Citation

Sato, Shoji. Note on lattice-isomorphisms between Abelian groups and non-Abelian groups. Osaka Math. J. 3 (1951), no. 2, 215--220. https://projecteuclid.org/euclid.ojm/1200929249


Export citation